# SDR UPS04441892

- Difficulty date: January 21, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - BS 270 LT STR 26L VERTICAL SUPPORT WEB FOUND CRACKED.  REPAIRED VERTICAL SUPPORT WEB PER SRM 51-40-02 FIG 1.
